Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 112, NWS Birmingham, AL

July 17, 2013Tuscaloosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 17, 2013, 11:42 PM CDT for Tuscaloosa County, Alabama. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2013, 11:42 PM CDT (04:42 UTC)
Expired
Jul 18, 2013, 12:30 AM CDT
In force
48 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 52 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 4.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2013-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2456 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2013-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2456 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1456 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

742 
WUUS54 KBMX 180442
SVRBMX
ALC125-180530-
/O.NEW.KBMX.SV.W.0112.130718T0442Z-130718T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1142 PM CDT WED JUL 17 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 1230 AM CDT

* AT 1136 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED NEAR ABERNANT...OR 15 MILES EAST OF   
  HOLT...AND MOVING SOUTH SOUTHWEST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HOLT...BROOKWOOD...COALING...LAKE WILDWOOD...AND DEERLICK CREEK    
  CAMPGROUNDS.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 73 THROUGH 89...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3330 8762 3334 8718 3332 8718 3332 8717
      3323 8714 3320 8720 3318 8720 3303 8754
TIME...MOT...LOC 0440Z 074DEG 15KT 3325 8726

$$

56
2 follow-up statements
939 
WWUS54 KBMX 180455
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1155 PM CDT WED JUL 17 2013

ALC125-180530-
/O.CON.KBMX.SV.W.0112.000000T0000Z-130718T0530Z/
TUSCALOOSA AL-
1155 PM CDT WED JUL 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
TUSCALOOSA COUNTY UNTIL 1230 AM CDT...

AT 1154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR BROOKWOOD...OR 12 MILES EAST OF
HOLT...MOVING WEST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  HOLT...BROOKWOOD...COALING...LAKE WILDWOOD...DEERLICK CREEK
  CAMPGROUNDS...I 20 REST AREA NEAR TUSCALOOSA...CEDAR COVE...
  FLEETWOOD...CAMP HORNE BSA AND PETERSON.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 76 THROUGH 89...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3327 8752 3330 8729 3328 8723 3321 8722
      3309 8746
TIME...MOT...LOC 0455Z 074DEG 15KT 3323 8731

$$

56
493 
WWUS54 KBMX 180502
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1202 AM CDT THU JUL 18 2013

ALC125-180512-
/O.CAN.KBMX.SV.W.0112.000000T0000Z-130718T0530Z/
TUSCALOOSA AL-
1202 AM CDT THU JUL 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TUSCALOOSA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3327 8752 3330 8729 3328 8723 3321 8722
      3309 8746
TIME...MOT...LOC 0502Z 074DEG 15KT 3322 8734

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 10:20 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jul 17, 10:20 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1020 PM CDT WED JUL 17 2013

.UPDATE...
DISCUSSION.

&&

.DISCUSSION...

MODERATE INSTABILITY DEVELOPED OVER CENTRAL ALABAMA THIS AFTERNOON
WITH CAPE VALUES 3500-4000 AND LIS NEAR -10. DCAPE WAS IN THE 1200
RANGE. A FEW STORMS WERE ABLE TO GAIN SOME STRENGTH DURING THE MAX
HEATING DESPITE THE POOR LAPSE RATES. AS BOUNDARIES INTERACTED...
MORE STRONG STORMS POPPED UP. IN MOST INSTANCES...THE STORMS WERE
BELOW SEVERE LIMTS BUT DID PUT OUT FREQUENT TO CONTINUOUS
LIGHTNING...SOME HAIL AND GUSTY WINDS.

LATE THIS EVENING...NUMEROUS SMALL SCALE BOUNDARIES ARE ACROSS
CENTRAL ALABAMA. ONE WAS KICKING ACTIVITY OFF IN SOUTHERN TUSCALOOSA
COUNTY...A LARGE AREA ACROSS BARBOUR AND RUSSELL COUNTIES. ANOTHER
BOUNDARY FROM CONVECTION IN GEORGIA WAS AT THE ALABAMA STATE LINE
FROM I-85 NORTHWARD.

THEREFORE...EXPECT THE ACTIVITY TO LAST A BIT LONGER INTO THE
OVERNIGHT HOURS. THE MORE ORGANIZED AREA SOUTHEAST WILL GRADUALLY
DIMINISH BUT ADDITIONAL ISOLATED SHOWERS AND STORMS MAY POP UP
ANYTIME OR PLACE. WILL KEEP ISOLATED MENTION AFTER MIDNIGHT THROGUH
EARLY MORNING.

UPDATE ALREADY OUT WITH ANOTHER TO FOLLOW SHORTLY.

75

&&

.AVIATION...
00Z TAF DISCUSSION.

HAVE ALREADY HAD TO MAKE A EARLY AMENDMENT FOR AN OUTFLOW BOUNDARY
AND BATCH OF THUNDERSTORMS HEADING FOR KEET. ASIDE FROM THAT...I
THINK THE TREND WILL BE FOR STORMS TO DECREASE IN COVERAGE THROUGH
THE NEXT 2-3 HOURS LEAVING PREDOMINANTLY VFR CONDITIONS OVERNIGHT.
WE STILL SEEM TO BE IN A TROPICAL ATLANTIC AIR MASS...WHICH
TYPICALLY MEANS LESS CHANCE FOR OVERNIGHT HAZE OR SMOG/FOG. I THINK
CONDITIONS WILL REMAIN VFR THROUGH THE MAJORITY OF THE DAY FOR THE
MAJORITY OF TERMINALS ON THURSDAY. CONFIDENCE IN COVERAGE AND
PLACEMENT OF AFTERNOON HEATING DRIVEN THUNDERSTORMS IS STILL LOW
ENOUGH TO PRECLUDE THEIR INCLUSION IN THIS SET OF TAFS.

/61/

&&

.PREV DISCUSSION..../ISSUED AT 317 PM CDT WED JUL 17 2013/

THE UPPER RIDGE OVER THE OHIO VALLEY APPEARS TO BE SLOWLY RELAXING
ITS GRIP AND WITH CONVECTION PREVALENT THIS AFTERNOON OVER THE
SOUTHERN APPALACHIANS AND CAROLINAS. THE STORMS OVER GEORGIA DO
NOT APPEAR TO BE MOVING WITH THE MEAN-LAYER FLOW WHICH WOULD BE
TO THE WEST-SOUTHWEST. SINCE THE STORM MOTION IS IN A VERY SLOW
SOUTHERLY DIRECTION...CONFIDENCE IS RATHER LOW ON WHETHER THIS
ACTIVITY WILL MAKE WESTWARD PROGRESS AND AFFECT EAST ALABAMA THIS
EVENING. HAVE GONE WITH 30 POPS FOR THE EVENING HOURS IN CASE
OTHER SHOWERS AND STORMS DEVELOP IN OUR CWA.

RAIN CHANCES WILL BE INCREASING FOR THURSDAY AND INTO THE WEEKEND
AS THE RIDGE ERODES AND BECOMES REPLACED BY A BROAD UPPER-LEVEL
TROUGH. THE COOLER MID-LEVEL TEMPS WITH THIS PATTERN SHOULD LEAD
TO SCATTERED OR EVEN WIDESPREAD SHOWERS AND THUNDERSTORMS EACH AND
EVERY DAY THROUGH THE END OF THE FORECAST PERIOD. HIGH TEMPS ARE
EXPECTED TO BE SLIGHTLY BELOW NORMAL WITH ENHANCED CLOUD COVER AND
ABUNDANT GROUND MOISTURE IN PLACE.

87/GRANTHAM

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 17, 10:51 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1051 PM CDT WED JUL 17 2013

ALZ011>015-017>050-190400-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1051 PM CDT WED JUL 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 17, 10:22 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1022 PM CDT WED JUL 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             COTTONDALE              33.19N 87.45W
07/17/2013  E0.50 INCH       TUSCALOOSA         AL   BROADCAST MEDIA

            DIME SIZE HAIL REPORTED IN COTTONDALE.

&&

LINHARES
Local storm report, Jul 17, 10:23 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1023 PM CDT WED JUL 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             COTTONDALE              33.19N 87.45W
07/17/2013  E0.50 INCH       TUSCALOOSA         AL   BROADCAST MEDIA

            DIME SIZE HAIL REPORTED IN COTTONDALE.

&&

LINHARES
Special weather statement, Jul 17, 11:22 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1122 PM CDT WED JUL 17 2013

ALZ031-032-180445-
GREENE AL-HALE AL-
1122 PM CDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALE AND SOUTHEASTERN
GREENE COUNTIES UNTIL 1145 PM CDT...

AT 1118 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR GREENSBORO MUNICIPAL AIRPORT...OR NEAR
GREENSBORO...MOVING SOUTHWEST AT 20 MPH. EMERGENCY MANAGEMENT
REPORTED DIME SIZE HAIL JUST WEST OF GREENSBORO.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  GREENSBORO MUNICIPAL AIRPORT...
  SAWYERVILLE...
  DUFFYS BEND...
  FORKLAND...
  ARCOLA...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3283 8765 3269 8752 3250 8772 3252 8773
      3252 8782 3254 8782 3255 8784 3253 8786
      3260 8790 3261 8788 3259 8786 3261 8784
      3262 8786 3263 8794 3260 8802
TIME...MOT...LOC 0422Z 053DEG 16KT 3271 8767

56
Local storm report, Jul 17, 11:32 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1132 PM CDT WED JUL 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             4 WNW GREENSBORO        32.73N 87.65W
07/17/2013  E0.75 INCH       HALE               AL   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED BETWEEN GREENSBORO AND
            SAWYERVILLE.

&&

GGOGGINS
Special weather statement, Jul 17, 11:35 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1135 PM CDT WED JUL 17 2013

ALZ033-035-040-180500-
CHILTON AL-DALLAS AL-PERRY AL-
1135 PM CDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PERRY...NORTHEASTERN
DALLAS AND SOUTHWESTERN CHILTON COUNTIES UNTIL MIDNIGHT CDT...

AT 1136 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MAPLESVILLE...OR 16 MILES SOUTHWEST OF JEMISON...
MOVING SOUTHWEST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  PARNELL...
  PAUL M GRIST STATE PARK...
  STANTON...
  OAKMULGEE...
  PLANTERSVILLE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3253 8697 3274 8719 3284 8696 3283 8688
      3288 8688 3291 8680 3279 8666 3266 8682
      3266 8692 3258 8690
TIME...MOT...LOC 0436Z 052DEG 18KT 3277 8691

56
Special weather statement, Jul 17, 11:37 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1137 PM CDT WED JUL 17 2013

ALZ025-034-180500-
BIBB AL-SHELBY AL-
1137 PM CDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHELBY AND EASTERN
BIBB COUNTIES UNTIL MIDNIGHT CDT...

AT 1136 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTHWEST OF UNIVERSITY OF MONTEVALLO...OR 6
MILES NORTHWEST OF MONTEVALLO...MOVING WEST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CENTREVILLE...
  WEST BLOCTON...
  WEST CENTREVILLE...
  MARVEL...
  SIX MILE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3313 8720 3319 8720 3320 8688 3309 8683
      3307 8685 3307 8688 3304 8688 3284 8712
      3313 8724
TIME...MOT...LOC 0437Z 074DEG 15KT 3314 8696

56

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 7:05 PM CDTSpecial Weather StatementBMXShelby40 min
Jul 17, 7:41 PM CDTSpecial Weather StatementBMXTallapoosa49 min
Jul 17, 8:56 PM CDTSpecial Weather StatementBMXBarbour49 min
Jul 17, 9:51 PM CDTSpecial Weather StatementBMXBarbour, Russell39 min
Jul 17, 10:12 PM CDTSpecial Weather StatementBMXTuscaloosa48 min
Jul 17, 11:22 PM CDTSpecial Weather StatementBMXHale23 min
Jul 17, 11:35 PM CDTSpecial Weather StatementBMXChilton25 min
Jul 17, 11:37 PM CDTSpecial Weather StatementBMXBibb23 min
Jul 17, 11:51 PM CDTSevere Thunderstorm WarningBMXShelby, Talladega39 min
Jul 17, 11:59 PM CDTSpecial Weather StatementBMXLamar46 min
Jul 18, 12:05 AM CDTSpecial Weather StatementBMXPerry40 min
Jul 18, 12:11 AM CDTSpecial Weather StatementBMXBibb49 min
Jul 18, 12:36 AM CDTAreal Flood AdvisoryBMXLamar114 min
Jul 18, 12:43 AM CDTSpecial Weather StatementBMXLamar47 min
Jul 18, 12:44 AM CDTSpecial Weather StatementBMXJefferson46 min
Jul 18, 12:59 AM CDTSpecial Weather StatementBMXBibb46 min
Jul 18, 1:10 AM CDTSpecial Weather StatementBMXChilton50 min
Jul 18, 1:28 AM CDTSpecial Weather StatementBMXJefferson47 min
Jul 18, 1:35 AM CDTAreal Flood AdvisoryBMXJefferson115 min
Jul 18, 1:36 AM CDTSpecial Weather StatementBMXBibb39 min
Jul 18, 1:53 AM CDTSpecial Weather StatementBMXWalker52 min
Jul 18, 2:22 AM CDTSpecial Weather StatementBMXTuscaloosa38 min
Jul 18, 2:24 AM CDTSpecial Weather StatementBMXFayette51 min
Jul 18, 2:39 AM CDTSevere Thunderstorm WarningBMXFayette, Tuscaloosa51 min
Jul 18, 2:50 AM CDTSpecial Weather StatementBMXPickens40 min
Jul 18, 3:27 AM CDTSpecial Weather StatementBMXPickens33 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.